Hail, Beckham
- When
- May 7, 9:55 AM CST
- Where
- Beckham County, 10.36 mi S of Texola
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.070, -99.990
Storms developed east of a dryline in the Texas panhandle during the morning hours of May 7th before making their way eastward through southern Oklahoma and merging into a storm complex.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Storms developed east of a dryline in the Texas panhandle during the morning hours of May 7th before making their way eastward through southern Oklahoma and merging into a storm complex.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 7, 5:30 AM CST, 4 hours 25 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 630 AM CDT THU MAY 7 2015 .AVIATION...07/12Z TAF ISSUANCE... COMPLICATED AVIATION FORECAST... SCATTERED SHOWERS AND ISOLATED THUNDER WILL PERSIST THROUGH THE MORNING HOURS... WITH BRIEF IMPACTS TO AREA AIRFIELDS. THERE COULD BE A LULL IN ACTIVITY THROUGH A PORTION OF THE LATE MORNING AND EARLY AFTERNOON... BUT STORM CHANCES WILL MAKE A RETURN LATER THIS AFTERNOON AND EVENING. HAVE ENOUGH CONFIDENCE FOR TEMPO GROUPS LATER TODAY AT SOME SITES... BUT CONDITIONS MAY EVOLVE QUICKLY. GUSTY SOUTH WINDS WILL PERSIST THROUGH THE DAY... RELAXING SLIGHTLY THROUGH THE OVERNIGHT HOURS. JTK && .PREV DISCUSSION... /ISSUED 315 AM CDT THU MAY 7 2015/ DISCUSSION... PRIMARY FORECAST CONCERN WILL FOCUS ON TODAY... THIS MORNING... THE EVOLVING MCS OVER SRN OK/WRN N TX WILL PERSIST THROUGH SUNRISE... EXPECT PRIMARILY THUNDERSTORMS... WITH A FEW STRONG TO SEVERE THUNDERSTORMS EMBEDDED WITHIN THE LARGER RAIN SHIELD THROUGH 12Z. ADDITIONAL RAINFALL AMOUNTS WILL BE ANYWHERE FROM A FEW TENTHS TO UP TO ADDITIONAL HALF TO THREE QUARTERS OF AN INCH WITH THE STRONGEST STORMS. DEPENDING ON WHERE THE STRONGEST STORMS SET UP... THIS MAY EXACERBATE ON GOING FLOODING. THROUGH SUNRISE... CONTINUE TO OBSERVE INCREASING ACCAS ACROSS SERN NM/THE PERMIAN BASIN. THIS HAS DEVELOPED IN RESPONSE TO A WELL DEPICTED SUBTLE SHORT WAVE ROUNDING THE BASE OF THE WRN TROUGH... WHICH WILL CONTINUE TO LIFT E/NE THIS MORNING. IN RESPONSE... MESOSCALE GUIDANCE HAS BEEN CONSISTENT IN LIGHTING THIS UP WITH CONVECTION THROUGH THE EARLY MORNING... WITH STORMS SPREADING INTO WRN N TX/SWRN OK THROUGH 10AM. IN ADDITION... TRADITIONAL GUIDANCE FROM THE NAM AND ECMWF HAVE ALSO HINTED AT THIS AREA OF CONVECTION DEVELOPING AND MOVING INTO THE REGION. AS THIS SCENARIO IS LOOKING MORE LIKELY THIS MORNING... THIS WILL HAVE A SIGNIFICANT IMPACT ON HOW TODAY EVOLVES WITH RESPECT TO STORMS IN THE AFTN. AT THE MOMENT... THIS INITIAL MORNING CONVECTION WILL LIKELY RESULT IN A HAIL AND WIND THREAT AS ELEVATED INSTABILITY WILL INCREASE THROUGH THE MORNING HOURS... SFC DPTS HOLD IN THE LOW/MID 60S AND MODEST DEEP LAYER SHEAR REMAINS 30 TO 45KTS. ANY STORMS THIS AM ACROSS WRN OK/WRN N TX WILL SLOWLY MOVE E/NE THROUGH THE EARLY AFTN. STORM DEVELOPMENT THIS AFTERNOON WILL BE HIGHLY CONDITIONAL ON WHAT OCCURS THIS MORNING... PRIMARILY HOW FAST DO ANY EARLY STORMS MOVE EAST/DISSIPATE AND THEN HOW QUICKLY WE CAN RECOVER. THIS IS TRICKY GIVEN THE VARIETY OF SOLUTIONS FROM AVAILABLE GUIDANCE. AT THIS TIME... MOST SUGGEST WE WILL HAVE A WINDOW OF OPPORTUNITY TO CLEAR OUT CLOUD COVER AND TAP INTO THE AFTN SUNSHINE. COMBINING THIS WITH DPTS BUILDING BACK INTO MID 60S AHEAD OF THE DRYLINE IN THE EAST TX PANHANDLE... EXPECT AN AXIS OF MLCAPE VALUES BETWEEN 1500 AND 2500 AHEAD OF THE DRYLINE ALONG THE TX PANHANDLE/OK BORDER. EXPECT A BIT OF A DRYLINE PUSH NEARING WRN OK/WRN N TX LATE AFTN/EVENING. IT APPEARS WE WILL HAVE SUFFICIENT SHEAR AND INSTABILITY FOR SUPERCELLS CAPABLE OF DAMAGING HAIL... WINDS... AND TORNADO DEVELOPMENT... BUT GIVEN HOW UNCERTAIN AND HIGHLY CONDITIONAL TODAY IS... IT IS DIFFICULT TO PIN DOWN ANY MORE SPECIFICS AT THIS MOMENT. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 77 64 79 65 / 50 60 50 50 HOBART OK 76 63 79 64 / 50 50 50 40 WICHITA FALLS TX 79 66 79 66 / 50 50 60 40 GAGE OK 79 58 82 59 / 50 60 40 40 PONCA CITY OK 78 63 81 63 / 50 70 50 70 DURANT OK 79 68 81 66 / 50 40 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/04
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 904 AM CDT THU MAY 7 2015 OKZ004>048-050>052-TXZ083>090-081415- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 904 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHERN... WESTERN... CENTRAL... AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS FOR THE ENTIRE NWS NORMAN FORECAST AREA. THIS INCLUDES PLACES SUCH AS WOODWARD...CLINTON....LAWTON... OKLAHOMA CITY METRO... STILLWATER... ADA... AND WICHITA FALLS. TIMING... 2 PM TO MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70 MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A STRONG LOW LEVEL JET WILL CONTINUE TO FOSTER THE DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA THIS MORNING. ADDITIONAL SHOWERS AND STORMS ARE DEVELOPING IN WEST TEXAS AND THE TEXAS PANHANDLE WHICH COULD MOVE INTO PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS LATER THIS MORNING IN ADVANCE OF A MID- LEVEL DISTURBANCE MOVING ACROSS WEST TEXAS. IF STORMS LAST THROUGH THE MORNING...THE RISK OF SEVERE WEATHER MAY BE REDUCED THIS AFTERNOON AND EVENING. HOWEVER...ADDITIONAL STORMS ARE EXPECTED TO FORM NEAR A DRYLINE BY MID AFTERNOON. THESE STORMS SHOULD IMPACT WESTERN OKLAHOMA AND ADJACENT AREAS OF NORTH TEXAS DURING THE AFTERNOON AND EVENING. THE OVERALL CONFIDENCE IN THE SCENARIO IS RATHER LOW SO CHECK BACK DURING THE DAY FOR UPDATES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 617 AM CDT THU MAY 7 2015 OKZ039-045-071145- STEPHENS OK-JEFFERSON OK- 617 AM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEPHENS AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 645 AM CDT... AT 613 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF COMANCHE...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL MOVE ACROSS VELMA BETWEEN 630 AND 645 AM. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3419 9805 3452 9799 3468 9757 3427 9757 TIME...MOT...LOC 1113Z 239DEG 28KT 3438 9787
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 652 AM CDT THU MAY 7 2015 OKZ039-041-045-046-071230- CARTER OK-MURRAY OK-STEPHENS OK-JEFFERSON OK- 652 AM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARTER...WEST CENTRAL MURRAY...SOUTHEASTERN STEPHENS AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 730 AM CDT... AT 651 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF LOCO...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LAT...LON 3411 9778 3446 9770 3448 9730 3409 9724 TIME...MOT...LOC 1151Z 253DEG 30KT 3428 9760
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
654 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 5 SW APACHE 34.84N 98.43W
05/06/2015 COMANCHE OK PUBLIC
TREES SNAPPED
0245 PM TSTM WND DMG 3 S STECKER 34.91N 98.32W
05/06/2015 CADDO OK PUBLIC
TREE LIMBS LARGER THAN 2 INCHES IN DIAMETER DOWNED BY
WINDS.
0253 PM TORNADO 4 NW CYRIL 34.94N 98.25W
05/06/2015 CADDO OK AMATEUR RADIO
0305 PM HAIL 6 S ANADARKO 34.99N 98.24W
05/06/2015 E1.00 INCH CADDO OK AMATEUR RADIO
0312 PM HAIL 6 S VERDEN 35.00N 98.09W
05/06/2015 E2.00 INCH GRADY OK PUBLIC
0316 PM HAIL 3 S ANADARKO 35.03N 98.24W
05/06/2015 E1.50 INCH CADDO OK AMATEUR RADIO
0323 PM HAIL VERDEN 35.08N 98.09W
05/06/2015 E1.50 INCH GRADY OK STORM CHASER
0356 PM HAIL 1 SW HELENA 36.54N 98.28W
05/06/2015 E1.00 INCH ALFALFA OK STORM CHASER
0433 PM TORNADO 3 E AMBER 35.16N 97.83W
05/06/2015 GRADY OK BROADCAST MEDIA
0437 PM TORNADO 9 SW LAHOMA 36.30N 98.20W
05/06/2015 MAJOR OK STORM CHASER
0510 PM HAIL 3 W TRUSCOTT 33.75N 99.86W
05/06/2015 M1.50 INCH KNOX TX CO-OP OBSERVER
0530 PM HAIL 4 SE CROWELL 33.94N 99.67W
05/06/2015 E1.75 INCH FOARD TX TRAINED SPOTTER
0546 PM HAIL HILLSDALE 36.56N 97.99W
05/06/2015 E1.75 INCH GARFIELD OK EMERGENCY MNGR
0546 PM TORNADO 4 WNW NORMAN 35.24N 97.51W
05/06/2015 CLEVELAND OK STORM CHASER
BRIEF TOUCHDOWN AT THE INTERSECTION OF 48TH AND ROBINSON.
0551 PM TSTM WND GST 5 WNW NORMAN 35.25N 97.52W
05/06/2015 E70.00 MPH CLEVELAND OK TRAINED SPOTTER
ROTATING WALL CLOUD REPORTED AS WELL.
0600 PM TORNADO 4 NW NORMAN 35.26N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
TORNADO WITH DAMAGE IN NORTHWEST NORMAN... NEAR NORTHWEST
36TH AVENUE AND TECUMSEH ROAD AND NEARBY AREAS.
0600 PM TSTM WND DMG 3 WNW NORMAN 35.23N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
DAMAGE TO A HOTEL AT INTERSTATE 35 AND ROBINSON STREET.
0604 PM HAIL 7 W ANADARKO 35.08N 98.37W
05/06/2015 E1.00 INCH CADDO OK AMATEUR RADIO
0610 PM TSTM WND GST 2 NW NORMAN 35.24N 97.47W
05/06/2015 M58.00 MPH CLEVELAND OK MESONET
0611 PM HAIL 4 W POND CREEK 36.67N 97.87W
05/06/2015 M2.50 INCH GRANT OK TRAINED SPOTTER
0613 PM FLASH FLOOD NEWCASTLE 35.25N 97.60W
05/06/2015 MCCLAIN OK STORM CHASER
NUMEROUS ROADS AND DITCHES FLOODED NEAR HWY 62.
0615 PM TSTM WND DMG 2 E HILLSDALE 36.56N 97.96W
05/06/2015 GARFIELD OK DEPT OF HIGHWAYS
TRAILER FLIPPED FROM DAMAGING WINDS.
0630 PM HAIL ELMER 34.48N 99.35W
05/06/2015 E2.75 INCH JACKSON OK BROADCAST MEDIA
0645 PM TORNADO 5 N VERDEN 35.16N 98.09W
05/06/2015 GRADY OK TRAINED SPOTTER
0651 PM HAIL 9 E ALTUS 34.64N 99.17W
05/06/2015 E2.50 INCH JACKSON OK EMERGENCY MNGR
SWATH IS 2-3 MILES WIDE
0656 PM FLASH FLOOD 1 S MOORE 35.32N 97.49W
05/06/2015 CLEVELAND OK EMERGENCY MNGR
19TH STREET IS IMPASSABLE DUE TO VERY HIGH WATER UNDER
THE RAILROAD OVERPASS.
0712 PM FLASH FLOOD 3 NNW WARR ACRES 35.56N 97.64W
05/06/2015 OKLAHOMA OK TRAINED SPOTTER
STRANDED VEHICLES DUE TO HIGH WATER AND EXCESSIVE
RAINFALL
0745 PM HAIL HEADRICK 34.63N 99.14W
05/06/2015 E1.25 INCH JACKSON OK PUBLIC
0752 PM FLASH FLOOD 7 SW OKLAHOMA CITY 35.40N 97.60W
05/06/2015 OKLAHOMA OK ASOS
ONE HOUR MEASURED RAINFALL OF 3.04 INCHES AT WILL ROGERS
WORLD AIRPORT RESULTING IN FLASH FLOODING ACROSS THE
AREA.
0757 PM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/06/2015 M60.00 MPH OKLAHOMA OK ASOS
0802 PM HAIL MINCO 35.31N 97.94W
05/06/2015 E1.50 INCH GRADY OK EMERGENCY MNGR
0815 PM TSTM WND DMG 6 E TUTTLE 35.29N 97.71W
05/06/2015 GRADY OK PUBLIC
TREES SNAPPED OR UPROOTED
0817 PM TSTM WND GST 4 E TUTTLE 35.29N 97.74W
05/06/2015 M82.00 MPH GRADY OK TRAINED SPOTTER
82 MPH EAST WIND ALONG WITH HALF DOLLAR SIZE HAIL.
0828 PM HAIL 5 E TUTTLE 35.29N 97.72W
05/06/2015 E1.75 INCH GRADY OK TRAINED SPOTTER
0847 PM TORNADO 3 SSE OKLAHOMA CITY 35.43N 97.49W
05/06/2015 OKLAHOMA OK AMATEUR RADIO
*** 12 INJ *** OVERTURNED VEHICLES AND DOWNED POWER LINES
AT THE INTERSECTION OF I-35 AND SE 44TH. STRUCTURAL
DAMAGE. 12 INJURIES REPORTED BY LOCAL MEDIA. 2
CRITICALLY.
0848 PM TSTM WND GST 5 S MUSTANG 35.32N 97.72W
05/06/2015 M76.00 MPH GRADY OK TRAINED SPOTTER
WIND WAS FROM A NORTHWEST DIRECTION.
0900 PM HAIL 2 SSE NORMAN 35.20N 97.43W
05/06/2015 M2.00 INCH CLEVELAND OK TRAINED SPOTTER
0900 PM HAIL 2 S NORMAN 35.19N 97.44W
05/06/2015 E2.00 INCH CLEVELAND OK TRAINED SPOTTER
0906 PM HAIL 1 SE NORMAN 35.21N 97.43W
05/06/2015 E1.75 INCH CLEVELAND OK TRAINED SPOTTER
0915 PM HAIL 2 E NORMAN 35.22N 97.41W
05/06/2015 E1.50 INCH CLEVELAND OK PUBLIC
MEASURED AT 24TH AND ALAMEDA
0915 PM HAIL 2 E NORMAN 35.22N 97.41W
05/06/2015 E1.50 INCH CLEVELAND OK TRAINED SPOTTER
0925 PM HAIL 6 ENE NORMAN 35.25N 97.34W
05/06/2015 E1.00 INCH CLEVELAND OK TRAINED SPOTTER
1040 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M62.00 MPH JEFFERSON OK MESONET
1045 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M64.00 MPH JEFFERSON OK MESONET
1105 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M60.00 MPH JEFFERSON OK MESONET
1200 AM NON-TSTM WND GST 4 NW WALTERS 34.40N 98.36W
05/07/2015 E58.00 MPH COTTON OK MESONET
1240 AM NON-TSTM WND DMG WALTERS 34.36N 98.31W
05/07/2015 COTTON OK BROADCAST MEDIA
UPROOTED TREES FROM WAKE LOW WINDS
1245 AM NON-TSTM WND DMG LAWTON 34.60N 98.42W
05/07/2015 COMANCHE OK BROADCAST MEDIA
DOWNED POWER LINES FROM WAKE LOW WINDS
&&
JTKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
709 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TORNADO 4 N ARCHER CITY 33.65N 98.63W
05/06/2015 ARCHER TX STORM CHASER
&&
JTKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 737 AM CDT THU MAY 7 2015 OKZ040-041-046-047-051-071300- CARTER OK-MARSHALL OK-MURRAY OK-JOHNSTON OK-GARVIN OK- 737 AM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARTER... NORTHWESTERN MARSHALL...MURRAY...WEST CENTRAL JOHNSTON AND SOUTHEASTERN GARVIN COUNTIES UNTIL 800 AM CDT... AT 734 AM CDT...THE LEADING EDGE OF STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF HENNEPIN TO 5 MILES NORTH OF LONE GROVE...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LAT...LON 3458 9691 3414 9690 3421 9736 3449 9737 TIME...MOT...LOC 1234Z 254DEG 22KT 3445 9728 3425 9729 MAXWELL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD DEL CITY 35.45N 97.44W
05/06/2015 OKLAHOMA OK PUBLIC
HOME/BUSINESS FLOODED
0930 PM TSTM WND DMG DEL CITY 35.45N 97.44W
05/06/2015 OKLAHOMA OK PUBLIC
4 FOOT DIA TREE SNAPPED AT THE BASE. POWER LINES SNAPPED
AND DOWNED.
&&
JPIKEThe Altus AFB radar (KFDR), 122 km away, was scanning. The volume nearest the first event began at 15:52 UTC.
4 hail, 3 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Trees were snapped or uprooted.
Several feet of water flowing over area roads. No damage reported.
Low lying areas along roads covered in water. Ditches were overflowing with water rising into yards of homes.
Trees were snapped or uprooted. Time was estimated from radar.
Large tree limbs blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, May 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579077, 579078, 579080, 579738, 579081, 579739, 579082, 579083, 579084.